# SDR A6WA2017101145352

- Difficulty date: October 8, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 32,409 hours, 31,208 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTACH BRACKET FOR VERTICAL STAB ACCESS PANEL 326CR IS CRACKED.     REPLACED THE ATTACH BRACKET IAW SRM 51-42-20.
